Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 73, Number 247
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Convergence of nonconforming $V$-cycle and $F$-cycle multigrid algorithms for second order elliptic boundary value problems
Susanne C. Brenner PDF
Math. Comp. 73 (2004), 1041-1066
Korn’s inequalities for piecewise $H^1$ vector fields
Susanne C. Brenner HTML | PDF
Math. Comp. 73 (2004), 1067-1087
Analysis of finite element approximation for time-dependent Maxwell problems
Jun Zhao PDF
Math. Comp. 73 (2004), 1089-1105
Inverse inequalities on non-quasi-uniform meshes and application to the mortar element method
W. Dahmen, B. Faermann, I. G. Graham, W. Hackbusch and S. A. Sauter PDF
Math. Comp. 73 (2004), 1107-1138
Analysis of recovery type a posteriori error estimators for mildly structured grids
Jinchao Xu and Zhimin Zhang HTML | PDF
Math. Comp. 73 (2004), 1139-1152
All first-order averaging techniques for a posteriori finite element error control on unstructured grids are efficient and reliable
C. Carstensen PDF
Math. Comp. 73 (2004), 1153-1165
An adaptive finite element algorithm with reliable and efficient error control for linear parabolic problems
Zhiming Chen and Jia Feng PDF
Math. Comp. 73 (2004), 1167-1193
Piecewise linear finite element methods are not localized
Alan Demlow PDF
Math. Comp. 73 (2004), 1195-1201
Lax theorem and finite volume schemes
Bruno Despres PDF
Math. Comp. 73 (2004), 1203-1234
A relaxation scheme for conservation laws with a discontinuous coefficient
K. H. Karlsen, C. Klingenberg and N. H. Risebro PDF
Math. Comp. 73 (2004), 1235-1259
Existence and asymptotic stability of relaxation discrete shock profiles
Mao Ye PDF
Math. Comp. 73 (2004), 1261-1296
Data-sparse approximation to the operator-valued functions of elliptic operator
Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij PDF
Math. Comp. 73 (2004), 1297-1324
Sinc-Galerkin method for solving linear sixth-order boundary-value problems
Mohamed El-Gamel, John R. Cannon and Ahmed I. Zayed PDF
Math. Comp. 73 (2004), 1325-1343
Local behaviour of polynomials
D. P. Dryanov, M. A. Qazi and Q. I. Rahman PDF
Math. Comp. 73 (2004), 1345-1364
Convexity results and sharp error estimates in approximate multivariate integration
Allal Guessab and Gerhard Schmeisser PDF
Math. Comp. 73 (2004), 1365-1384
A stable test to check if a matrix is a nonsingular $M$-matrix
J. M. Peña PDF
Math. Comp. 73 (2004), 1385-1392
Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups
Carlos M. Mora PDF
Math. Comp. 73 (2004), 1393-1415
Computing Riemann theta functions
Bernard Deconinck, Matthias Heil, Alexander Bobenko, Mark van Hoeij and Marcus Schmies PDF
Math. Comp. 73 (2004), 1417-1442
Bounds for computing the tame kernel
Richard P. Groenewegen PDF
Math. Comp. 73 (2004), 1443-1458
Visualising Sha[2] in Abelian surfaces
Nils Bruin PDF
Math. Comp. 73 (2004), 1459-1476
Computing in groups of Lie type
Arjeh M. Cohen, Scott H. Murray and D. E. Taylor PDF
Math. Comp. 73 (2004), 1477-1498
Computing special powers in finite fields
Joachim von zur Gathen and Michael Nöcker PDF
Math. Comp. 73 (2004), 1499-1523
Stark’s conjecture over complex cubic number fields
David S. Dummit, Brett A. Tangedal and Paul B. van Wamelen PDF
Math. Comp. 73 (2004), 1525-1546
Orthomorphisms and the construction of projective planes
Felix Lazebnik and Andrew Thomason PDF
Math. Comp. 73 (2004), 1547-1557
Biquadratic reciprocity and a Lucasian primality test
Pedro Berrizbeitia and T. G. Berry PDF
Math. Comp. 73 (2004), 1559-1564
Counting primes in residue classes
Marc Deléglise, Pierre Dusart and Xavier-François Roblot PDF
Math. Comp. 73 (2004), 1565-1575

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Chebyshev polynomials, by J. C. Mason and D. C. Handscomb.
Level set methods and dynamic implicit surfaces, by Stanley Osher and Ron Fedkiw.
Radial basis functions theory and implementations, by M. D. Buhmann.
Cryptographic applications of analytic number theory, by I. Shparlinski.
RSA and public-key cryptography, by R. A. Mollin.
Reviewer: Christine Bernardi
Reviewer: Tariq Aslam
Reviewer: Jeremy Levesley
Reviewer: H. Niederreiter
Reviewer: Igor Shparlinski
Review information PDF
Math. Comp. 73 (2004), 1577-1582